# SDR AALA201704129029

- Difficulty date: April 7, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 73,241 hours, 26,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149N7120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON RIGHT HAND BOTTOM FUSELAGE, WING TO BODY FAIRING SUPPORT (FRAME) STRUCTURE WEB AT STATION 800 BETWEEN STRINGER 29R-30R.
